# SDR HEEA072679

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 19,184 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Cap
- Part number: 412030437103
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER WORN. REPLACED WITH SERVICEABLE PART.
